# SDR ISAABB0050

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 18 And 33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR EMERGENCY ESCAPE PATH LIGHTS AT ROWS 18 AND 33 INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES.  (X)
